# SDR FDEA200906242262

- Difficulty date: June 24, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N536914
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL FOUND DELAMINATED.  REPLACED FLOOR PANEL.  FABRICATED IAW PL 141N5369-14 SHT 6, 15 & 28 OF 32 AND DRAWING (PG 32 & 33.1).   REPAIR IS CLASSIFIED AS MINOR AS PER GMM 6-2100 CRITERIA.
